# SDR P5CA2022071500147

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 46,404 hours, 6,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed Insp
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM #1 FO FLASHLIGHT FAIL TO TEST.(TRANSFER TO MDDR 168535 IAW MEL 25-64-02)
